# SDR S9BA20180308001

- Difficulty date: March 8, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N283AE
- Make and model: Saab 340B
- Aircraft serial: 283
- Aircraft time: 30,075 hours, 33,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 2060391
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT OVER ROW 6A INOPERATIVE. FOUND THE CONNECTOR UNSECURE.
